T Nation

Newbie Looking for Some Help


#1

Yo guys ...... Been lurking and LEARNING here for a while ....... Have been on T replacement for a year ......... guess I should start with my story ...... feel lousy ..... no wood .... morning temp 97.4 ...by 1 PM 97,7..... moving up SLOWLY... come home, eat, hot shower and I eventually make 98.6 ..... Feel COLD ALL the time unless I'm in a 72 degree room...... I DID read the thyroid basics sticky ... am I a CANDIDATE for the sugested therapy there ??
5' 8" tall , 136 pounds, 29 inch waist ( a little fat there lately ) about 16% BF ..... 21 or under BMI

..... here are my numbers from recent BT ...

LH-.07 MIU/ML ( 1.50-9.30 )
FSH-.0.1 MIU/ML ( 1.4-18.1 )
T Total- 489 NG/DL (241-827 )
T free-8.0 PG/ML ( 6.6-18.1 )
E-86 PG/ML ( 40-115 )
E2-7 PG/ML (3-70 ) sensitive
SHGB-68 NMOL/L (22-77 )
DHT-72PG/ML (16-79 )

On 200 test injection 2XM .... AI .25 every third day ..... Numbers seem kind of STRANGE or no ??? Wood is lousy .... not feeling my best .... any HELP or IDEAS ???

I would like to start a cycle soon to gain some weight , etc ..... only doing bodyweight exercise at the moment ... DID see an improvement in muscle/strength in the beginning .... I DID lift YEARS AGO ( NO T) and made decent gains .... and remain in pretty GOOD shape for 68 .... not a LOT of body fat( maybe 15% ) and decent musculature for my frame ...... numbers seem strange to me ..... any HELP ?????

...... thanks,jersey Skip ( Good to be with people that KNOW the story AT LAST !!!)


#2

You should be self injecting 50 mg twice a week( every 3.5 days) this will get you feeling a lot better, and it’s basically the same amount of t. Oh, and drop the AI when you make this change because you will likely not need it then.


#3

methos … thanks man … more frequent inj. would smooth the roller coaster but that really isn’t my problem … I’m good for 8-10 days on the 200 inj and my Dr. gives me andro ( yes … I know it’s not a whole lot of T absorbed ) 4 pumps a day the last 4 or 5 days until my next inj… and it DOES help with any crash … kinda’ …

My problems are ... where did my  STINGER GO ?????  And I'm freakin' MOODY !!!  I DO NOT feel like a work out ( and I always LOOKED FORWARD to it ) ...... I can cry watching TV , have not a whole lotta' interst in ANYTHING ...... etc, etc ....... that's why I thought there is a problem in my blood numbers that I am not well versed enough to grasp .......my thought was somehing in the "E" area .................  ?????????????

… Skip


#4

Yes, it sounds like you estrogen is high. The large dose of t is causing it, and I’ve heard that the gels spike it more so than the injections. The less t you inject at one time, the less you will spike estrogen. Arimedex killed my stick, and that’s why I try to stay away from it. If you self inject, you really should try 50mg every 3.5 days. Might just wake things up for you. :wink:


#5

No, you are doing very poorly with your protocol. If you cannot be open to new ideas, we can’t help you. I could explain in detail what is going wrong, but if you change what you are doing we will not be concerned with why things are so wrong.

Your TT, FT and E2 labs are meaningless, simply a snap shot of things that are moving greatly. Your results are more a function of timing than anything else.

Read these stickies: - carefully

  • protocol for injections
  • advice for new guys
  • thyroid basics
    – check body temps
    – report history of using iodized salt and/or vitamins that list iodine.

#6

Guys,

He said his e2 is 7, on a scale of 3-70. Sounds like low e. I’m going to get an estradiol sensitive test today, because I believe my e is too low. I’ve been getting weepy too. Never was weepy with high e.


#7

But is that a typo? But E2=7 on day 14 or what?

SHBG indicates that E2 effects are significant, not low.


#8

[quote]Gossamer wrote:
Guys,

He said his e2 is 7, on a scale of 3-70. Sounds like low e. I’m going to get an estradiol sensitive test today, because I believe my e is too low. I’ve been getting weepy too. Never was weepy with high e.[/quote]

This is too narrow of a viewpoint. When he went in for bloodwork, whenever that was, it was most likely at the trough window if his E was 7. No way his E is 7 close to the injection window. Low E and high E have a lot of similarities. I had same symptoms with E over 100.


#9

KS… Thank you … I am OPEN to ANYTHING YOU SUGGEST … I have my DR. inject 200 - 2X a month … I am about to leave for my Dr. at the moment for the inj … no BW today … I get that in another 2 weeks … I’ll ask if he will allow self injection …I am thinking E2 is crashed thus the LOUSY felling thruout the body …again … I WILL HEED ANY ADVICE obtained here ( most of all from YOU !! ) I HAVE READ the stickies … A LOT to comprehend on ONE read … but I’ll get it …

… thanks, skip ( I’ll chek here when I return and i AM GLAD I joined … :wink: )


#10
Well ...........  did I mention some real BRAIN FOG too ???  Went to Dr ... appointment is NEXT WEEK !!!  DUH !!   Been making a bunch of mistakes in work too .. not usually like me .....   and yes, BW is on day 14 ( trough )  ......
KS .....  I figure you are our "fearless leader here "  and I have ALWAYS been the guy that listens and LEARNS ......  talk to me man ..

… Skip


#11

KS MAN … Read your thyroid sticky SEVERAL TIMES … man – that HIT HOME !!! I’ve been COLD since forever it seems … did temps ( even bougt a NEW digital thermo to make sure ) These are from today ( thursday Dec. 26 ) …

4 AM - 96.8
6 AM - 96.3
7AM - 97.1
Noon - 95.1

Looks like I’m DEFINETLY a candidate for your iodine therapy … I did some serching on the net and found something I think is quite informative … here is a link ( if posting a link is not the thing to do here please just knock this post off… )

home.comcast.net/~jocy1/junk/The%20Guide%20to%20Supplementing%20with%20Iodine.pdf

My question is – I am " assuming " Iodine is the first thing to address … yes ??? I see my Dr. next week and will see if he will agree to ME pinning and GETTING SCRIPTS FOR ALL THE NECESSARY injections … I DID stop the AI untl my next BW to see where E2 is …

I’ve read A LOT and will several times more to assimilate all the information here … and there is a TREASURE TROVE of knowledge to be gained here … glad I found youze guys …

… Skip


#12

BW with injections every two weeks is meaningless. The results are determined by lab timing and thus are arbitrary and mostly useless.

Thyroid labs will be valid.

And your iodine intake is what?


#13

Iodine intake … MDR in a multi-vitamin for the most part … not a sea food eater … I DO broccoli, califllower, almost daily … I’ll get thyrod labs at next BW ?? (Once a month)


#14

But how long have you been using that milti-vit? History matters.

MDR is treading water if you are deficient.


#15

10 years … maybe more … centrum silver


#16

That is significant, but only 55mg per year at .150mg/day X 356days/year


#17
So ... try the IR ?????   Or should I test first ???  Never made it to 98 today ... Highest -- 97.8 at the moment  ( 8PM  jersey time ) 

… thanks KS man, Skip


#18
   Some help ?????   Temps are LOW almost always ....... I'm cold as the witch's appendage ....... did the iodine on the arm test ....  sure seemed to dissapear quicker than what normal would be ,,,,,,, ( normal - 24 hrs.   --  I was about HALF of that or so ... ) 

    IR  is a GOOD IDEA ????   YES ???   This could be a LONG-TIME problem for me SOLVED at last ...... Do I start at 50 ?  Or less and see how the body reacts ???  and I have a DR. on monday ...... this time supposed to be 150 cyp IM ..... I WILL  pressure for self-inj. and see if he is agreeable ......  he would prpbaby inj. as ofen as I wanted but he is a 70 mile drive round trip and I don't have that kind of TIME to allow that ........ problem is HE is my ONLY T source so I might have to tread lightly there .... how about some advice as to WHAT OTHER  inj. will be necessary and see if I can get those scripted also ..... I stopped the AI because of the 7 E2 number ...... I WILL start with a lower dose afer inj  and hope I get tyhe E2 closer to what it should be ....... am I going in the RIGHT direction  ???   ( IDO realize that 2X mo. is NOT the way to go but at the moment it is my ONLY avenue ....  I WILL change that -- one way or another ...) 

One more question … I take Lisinopril (sp ?) for BP and have read not to take iodine with an ACE inhibitor for potassium reasons… ???

Talk to me ... PUHHHLLEEZZZE !!!!!!

… thanks boys, Skip


#19

Did my Dr. visit … printed out KSman’s injection protocall and gave it to him … he said “Hmmmm” … guess I’ll find out his decesion in 2 weeks … got a 200 inj. as usual ( for now ) … Any ideas if I should start the AI again at a lower dose ??? I might be an over responder as I was only using .25 E3D anyway and my E2 was 7 … any help with that lisinopril/iodine question also???

… Skip


#20

Your body is able to dump potassium, all the faster when you sweat. The kidneys tend to ‘spare’ potassium. Your iodine replenishment is a one time event. If you take 50mg iodine per day [for 15 days], the amount of potassium is rather small. I have potassium supplements that are 99mg. So the iodine load is limited in amount and duration. If you do CBC and potassium levels are near mid range, you have nothing to worry about.

" …condition may happen more in older male users"

You can spread out your 750mg IR as you see fit. That will reduce potassium loads.

If you read the following, you will see that the potassium load in 50mg iodine supplement is rather small compared to many food servings.